MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 3/11 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 3/11 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0311CRL
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 july 2021: lot 188572: (b)(4) items manufactured and released on 09 jan 2019.Expiration date: 12 dec 2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.About 11 months after the primary surgery, the surgeon upsized the gmk sphere cr tibial insert s3l 11mm with a gmk-sphere tibial insert - flex s3l - 17mm to give the patient more stability.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 3/11 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12216119
Report Number3005180920-2021-00623
Device Sequence Number4447669
Product Code JWH
UDI-Device Identifier07630040707350
UDI-Public07630040707350
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2023
Device Model Number02.12.0311CRL
Device Catalogue Number02.12.0311CRL
Device Lot Number188572
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;